# SDR ASOA2016080115151

- Difficulty date: July 28, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 35,480 hours, 32,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE BURN BETWEEN BS 333 AND 349 BETWEEN STRINGERS 25 - 26L.  DRILLED THROUGH SKIN BAY TO REMOVE LIGHTNING BURN IAW EC/TC REO 601R-53-00-115 REV H.  FABRICATED INTERNAL REPAIR WASHER.  CONTROLLED COUNTERSINK AND INSTALLED NAS1097AD5 SOLID RIVET AND RESTORED FINISH IAW EC/TC REO 601R-53-00-115 REV H SECTION 1/B (B3).
